# SDR VNAA2020013181102

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 13,629 hours, 12,501 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14049H5863
- Condition: Cracked
- Location: Cockpit
- Part time: 13,629 hours, 12,501 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CAPTAINS SIDE  FRONT WINDSHIELD CRACKED - AT 35,000 FT CA NOTICE CRACK FORMING ON HIS WIND SHIELD.THEY DESCENDED DOWN TO 10,000 FT AND DECLARED EMERGENCY AND DIVERTED TO SDF AS NEAREST SUITABLE.  TRUCKS ROLLED AND AIRCRAFT TAXIED TO GATE WITH NO ISSUES. MX REMOVED AND REPLACED CAPTAINS SIDE WINDSHIELD IAW CRJ 900 AMM. OPS AND LEAK CHECK GOOD.
